Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A two-dimensional mixed boundary value problem in elasticity

Author: A. M. Roberts
Journal: Quart. Appl. Math. 28 (1970), 445-449
DOI: https://doi.org/10.1090/qam/99778
MathSciNet review: QAM99778
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. I. Muskhelishvili, Some basic problems of the mathematical theory of elasticity. Fundamental equations, plane theory of elasticity, torsion and bending, Translated from the Russian by J. R. M. Radok, P. Noordhoff, Ltd., Groningen, 1963. MR 0176648
  • [2] A. E. Green and W. Zerna, Theoretical elasticity, Oxford, at the Clarendon Press, 1954. MR 0064598
  • [3] L. A. Galin, Kontaktnye zadači teorii uprugosti, Gosudarstv. Izdat. Tehn.-Teor. Lit., Moscow, 1953 (Russian). MR 0066880

Additional Information

DOI: https://doi.org/10.1090/qam/99778
Article copyright: © Copyright 1970 American Mathematical Society

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website